MathSciNet Relay Station
MathSciNet bibliographic data
MR1637671 (2000c:32027) 32B20 (14P15)
Bierstone, Edward; Milman, Pierre D. Geometric and differential properties of subanalytic sets. Ann. of Math. (2) 147 (1998), no. 3, 731–785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement